# SDR DXTA2013032805341

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 10,028 hours, 6,070 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Venting
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT HAD JUST LEVELED OFF AT FL250, AMBER CAS MESSAGE, WING TANK OVER FULL RT, ILLUMINATED.  FUEL OBSERVED VENTING OUT OF RT WING TIP.  CTR WING TRANSFER SWITCHES WERE IN NORM,  RT WING FUEL TANK HAD 3300 LB OF FUEL, & APPROX 300 LB OF FUEL IN CENTER TANK.  CAS MESSAGE CLEARED AFTER APPROX 100 LB OF FUEL WAS VENTED.   COULD NOT DUPLICATE.
